# SDR DXTA2022010554760

- Difficulty date: January 4, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N790QS
- Make and model: Cndair CL600*
- Aircraft serial: 20627
- Aircraft time: 6,368 hours, 3,685 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: NAS63035
- Condition: Broken
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR FORWARD STRUT BASE ATTACHED TO DOOR BROKE. BOLTS FATIGUED. STRUT BASE APPEARS OKAY. // SIGNOFF// REMOVED 3 SHEARED BOLTS ATTACHING  FWD LOWER MOUNT PLATE TO: DOOR ASSEMBLY INSTALLED 3 NEW BOLTS P/N: OFF/ON NAS6303-5  AND 3 'NEW WASHERS P/N: OFF/ON: 'NAS1149C0332R  FOUND AFT TELESCOPING STRUT OUT OF ADJUSTMENT  TELESCOPIC STRUT. WQRK CHALLENGER BD-100 AMM 52-11-41. NO FURTHER
